A division problem in the space of entire functions of exponential type

Siegfried Momm Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf

TBD mathscidoc:1701.332812

Arkiv for Matematik, 32, (1), 213-236, 1992.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 346 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{siegfried1992a,
  title={A division problem in the space of entire functions of exponential type},
  author={Siegfried Momm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542976392621},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={1},
  pages={213-236},
  year={1992},
}
Siegfried Momm. A division problem in the space of entire functions of exponential type. 1992. Vol. 32. In Arkiv for Matematik. pp.213-236. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203542976392621.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved